How do you get rid of internal scarring from injection needles?
2 months ago
I had a restylane filler injected for my tear troughs. It wasn't really done well so I just had it melted out with hyaluronidase. When it was totally gone I was left wish a small caterpillar like bump underneath my tear troughs, so now it looks like I have two tear troughs. What can I do to smoothen it out?
Doctor Answers 1
Thank you for sharing your question and discussing your problem. It is difficult to determine what the issue is without a photograph. Make an appointment with an experienced oculoplastic surgeon for comprehensive evaluation a discussion of treatment options.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.